Publication
Title
Frequency domain weighted nonlinear least squares estimation of parameter-varying differential equations
Author
Abstract
Language
English
Source (journal)
Automatica / International Federation of Automatic Control. - Oxford
Publication
Oxford : 2017
ISSN
0005-1098
Volume/pages
75(2017), p. 191-199
ISI
000391077800024
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.11.2016
Last edited 14.08.2018
To cite this reference